Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A class of simple lattice-ordered groups


Author: Charles Holland
Journal: Proc. Amer. Math. Soc. 16 (1965), 326-329
MSC: Primary 06.75; Secondary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1965-0173717-3
MathSciNet review: 0173717
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc. Colloq. Publ. Vol. 25, Amer. Math. Soc., Providence, R. I., 1948. MR 0029876 (10:673a)
  • [2] A. H. Clifford, A noncommutative ordinally simple linearly ordered group, Proc. Amer. Math. Soc. 2 (1952), 902-903. MR 0045739 (13:625a)
  • [3] P. Conrad, The structure of a lattice-ordered group with a finite number of elements, Michigan Math. J. 7 (1960), 171-180. MR 0116059 (22:6854)
  • [4] C. Holland, The l-group of automorphisms of an ordered set, Michigan Math. J. 10 (1963), 399-408. MR 0158009 (28:1237)
  • [5] P. Lorenzen, Über halbgeordnete Gruppen, Math. Z. 52 (1949), 484-526. MR 0033826 (11:497a)
  • [6] B. H. Neumann, On ordered groups, Amer. J. Math. 71 (1948), 1-18. MR 0028312 (10:428a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.75, 20.00

Retrieve articles in all journals with MSC: 06.75, 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0173717-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society